Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had Sundoz pill to postpone periods, missed periods since then. Is it symptoms of pregnancy?

i am 26 year old. I had sundoz pill to postpone my period for 16 days. my date is 5th and i have postpone it to 21st almost 16 days in the month of JAN i have got the period on 21st of jan. But after that still i didnt get period for 1 and half month. so plz can u tell me the reason behind that... Is it a symptoms of pregnancy or what?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for posting your query on health care magic.
Missed period could be due to many reasons like pregnancy, ovarian cyst, thyroid problem, stress , hormonal imbalances.
In your case pregnancy needs to be ruled out by doing a home urine pregnancy test.
Transvaginal Ultrasound gives a better idea regarding missed periods.
Consult your Gynecologist for further treatment protocol.
Hope this helps.
Dr Nilofer
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor